# SDR DALA2016112209160

- Difficulty date: February 27, 2015
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 75,224 hours, 34,435 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON JACK 1 AND 2 AND HINGE 4 BRACKETS WERE CORRODED.   THE BRACKETS WERE REPAIRED PER ER/A.
